# SDR ACE050705

- Difficulty date: May 7, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 41,571 hours, 35,051 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Part number: 444EN496
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

PIREP - LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE REPLACED INTERMITTENT RT LANDING GEAR SAFETY SWITCH.
